American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Yannick Saouter, Timothy Trudgian and Patrick Demichel. A still sharper region where $\pi(x)-{\mathrm{li}}(x)$ is positive. Math. Comp. 84 (2015) 2433-2446.
Abstract, references, and article information   
View Article: PDF

[2] Jan Büthe. A method for proving the completeness of a list of zeros of certain L-functions. Math. Comp. 84 (2015) 2413-2431.
Abstract, references, and article information   
View Article: PDF

[3] Olivier Ramaré. Explicit estimates on several summatory functions involving the Moebius function. Math. Comp. 84 (2015) 1359-1387.
Abstract, references, and article information   
View Article: PDF

[4] David J. Platt. Computing $\pi(x)$ analytically. Math. Comp. 84 (2015) 1521-1535.
Abstract, references, and article information   
View Article: PDF

[5] Zhenxiang Zhang. Estimating the counts of Carmichael and Williams numbers with small multiple seeds. Math. Comp. 84 (2015) 309-337.
Abstract, references, and article information   
View Article: PDF

[6] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[7] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[8] Ghaith A. Hiary and Andrew M. Odlyzko. The zeta function on the critical line: Numerical evidence for moments and random matrix theory models. Math. Comp. 81 (2012) 1723-1752.
Abstract, references, and article information   
View Article: PDF

[9] Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins. Average ranks of elliptic curves: Tension between data and conjecture. Bull. Amer. Math. Soc. 44 (2007) 233-254. MR 2291676.
Abstract, references, and article information
View Article: PDF

[10] William Stein. Computing periods. Graduate Studies in Mathematics 79 (2007) 177-190.
Book volume table of contents
View Article: PDF

[11] William Stein. Computing in higher rank. Graduate Studies in Mathematics 79 (2007) 203-252.
Book volume table of contents
View Article: PDF

[12] William Stein. Linear algebra. Graduate Studies in Mathematics 79 (2007) 103-120.
Book volume table of contents
View Article: PDF

[13] William Stein. Solutions to selected exercises. Graduate Studies in Mathematics 79 (2007) 191-202.
Book volume table of contents
View Article: PDF

[14] William Stein. Modular Forms, a Computational Approach. Graduate Studies in Mathematics 79 (2007) MR MR2289048.
Book volume table of contents

[15] William Stein. Modular forms of weight $2$. Graduate Studies in Mathematics 79 (2007) 35-61.
Book volume table of contents
View Article: PDF

[16] William Stein. Modular forms. Graduate Studies in Mathematics 79 (2007) 1-12.
Book volume table of contents
View Article: PDF

[17] William Stein. Modular forms of level $1$. Graduate Studies in Mathematics 79 (2007) 13-34.
Book volume table of contents
View Article: PDF

[18] William Stein. Eisenstein series and Bernoulli numbers. Graduate Studies in Mathematics 79 (2007) 83-90.
Book volume table of contents
View Article: PDF

[19] William Stein. Computing with newforms. Graduate Studies in Mathematics 79 (2007) 159-176.
Book volume table of contents
View Article: PDF

[20] William Stein. Dirichlet characters. Graduate Studies in Mathematics 79 (2007) 63-81.
Book volume table of contents
View Article: PDF

[21] William Stein. Dimension formulas. Graduate Studies in Mathematics 79 (2007) 91-102.
Book volume table of contents
View Article: PDF

[22] William Stein. General modular symbols. Graduate Studies in Mathematics 79 (2007) 121-157.
Book volume table of contents
View Article: PDF

[23] Andrew R. Booker. Quadratic class numbers and character sums. Math. Comp. 75 (2006) 1481-1492. MR 2219039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tadej Kotnik. Computational estimation of the order of $\zeta (\frac{1}{2}+it)$. Math. Comp. 73 (2004) 949-956. MR 2031417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pieter Moree and Herman J.J. te Riele. The hexagonal versus the square lattice. Math. Comp. 73 (2004) 451-473. MR 2034132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jesse Ira Deutsch. A computational approach to Hilbert modular group fixed points. Math. Comp. 71 (2002) 1271-1280. MR 1898756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3